# SDR HEEA088647

- Difficulty date: July 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N732AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2873
- Aircraft time: 4,196 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 614764021
- Part serial: 406
- Condition: Reads Low
- Location: Rotor Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 PERCENT SPLIT IN FLIGHT ROTOR INDICATOR INDICATES LOW. TO BE SENT TO VENDOR.
